# SDR 7AHR20130208001

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 59,507 hours, 33,870 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: AC3F
- Part serial: 1486
- Condition: Defective
- Location: Cabin
- Part time: 59,507 hours, 33,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELF ILLUMINATING EXIT SIGNS FAIL TEST AT COCKPIT DOOR AND MID AISLE POSITIONS (2 EA).  R & R SELF ILLUMINATING EXIT SIGNS AT COCKPIT DOOR AND MID AISLE IAW MM 11-00-01.  FUNCTIONAL TESTED SELF ILLUMINATING EXITS SIGNS IAW MM 33-53-01.
